Deakin University
Browse

File(s) under permanent embargo

Purely magnetic locally rotationally symmetric spacetimes

journal contribution
posted on 2003-01-07, 00:00 authored by C Lozanovski, John Carminati
We consider all purely magnetic, locally rotationally symmetric (LRS) spacetimes. It is shown that such spacetimes belong to either LRS class I or III by the Ellis classification. For each class the most general solution is found exhibiting a disposable function and three parameters. A Segré classification of purely magnetic LRS spacetimes is given together with the compatibility requirements of two general energy–momentum tensors. Finally, implicit solutions are obtained, in each class, when the energy–momentum tensor is a perfect fluid.

History

Journal

Classical and quantum gravity

Volume

20

Issue

1

Pagination

215 - 238

Publisher

Institue of Physics Publishing

Location

London, England

ISSN

0264-9381

eISSN

1361-6382

Language

eng

Notes

PACS numbers: 04.20.−q, 04.20.Jb, 04.40.Nr

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2003, IOP Publishing

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC